# SDR SWIA200210722

- Difficulty date: March 15, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 28,734 hours, 30,928 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Wing Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MIDDLE WING DEICE BOOT FAILS DURING CLIMBOUT AT HIGH POWER SETTINGS.  RETURNED TO PDX.  REPLACED 16 PSI SWITCH FOR LEFT MID WING BOOT PER MM 30-00-00.  OPS CHECK OK.
